# SDR 2005FA0001539

- Difficulty date: October 27, 2005
- Submitted: November 21, 2005
- Operation: General aviation
- Aircraft: N402CA
- Make and model: Cessna 402B
- Aircraft serial: 402B0842
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410016
- Condition: Fractured
- Location: Rt Mlg
- Part time: 10,938 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR COLLAPSED DURING A NORMAL LANDING.  (K)
